DOI QR코드

DOI QR Code

Global Asymptotic Stability of a Class of Nonlinear Time-Delay Systems

일종의 비선형 시간 지연 시스템에 대한 광역 점근적 안정성

  • 최준영 (부산대학교 전자전기통신공학부 컴퓨터및정보통신연구소)
  • Published : 2007.03.01

Abstract

We analyze the stability property of a class of nonlinear time-delay systems. We show that the state variable is bounded both below and above, and the lower and upper bounds of the state are obtained in terms of a system parameter by using the comparison lemma. We establish a time-delay independent sufficient condition for the global asymptotic stability by employing a Lyapunov-Krasovskii functional obtained from a change of the state variable. The simulation results illustrate the validity of the sufficient condition for the global asymptotic stability.

References

  1. R. Jain, K. K. Ramakrishnan, and D.-M. Chiu, 'Congestion avoidance in computer networks with a connectionless network layer,' Technical Report DEC-TR-506, Digital Equipment Corporation, August1987
  2. V. Jacobson, 'Congestion avoidance and control,' Proceedings of ACMSIGCOMM'88, August 1988
  3. L. S. Brakmo and L. L. Peterson, 'TCP vegas: End to end congestion avoidance on a global internet,' IEEE Journal on Selected Areas in Communications, vol. 13, no. 8, pp. 1465-1480,1995 https://doi.org/10.1109/49.464716
  4. J. Wang, D. X Wei,and S. H. Low,'Modellingand stability of FASTTCP,' Proceedings ofI EEE Infocom, April 2005
  5. F. Paganini, Z. Wang, J.C. Doyle,and S. H. Low,'Congestion control for high performance, stability and fairness in general networks,' IEEF/ACM Transactions on Networking, vol. 13,no. 1,pp.43-56, February 2005 https://doi.org/10.1109/TNET.2004.842216
  6. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, Springer, London, 2001
  7. J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer-Verlag, NewYork, 1993
  8. H. K. Khalil, Nonlinear Systems, 3rd ed., Prentice Hall, New York, 2002
  9. J. E. Marsden and M. J. Hoffinan, Elementary Classical Analysis, 2nd ed., W. H. Freeman and Company, New York, 1993
  10. X-Z. He, 'Stability and delays in a predator-prey system,' Journal of Mathematical Analysis and Applications, vol. 198,pp. 355-370, 1996 https://doi.org/10.1006/jmaa.1996.0087